DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||Geometric complexity theory I: An approach to the P vs. NP and related problems|
|Authors: ||MULMULEY, KD|
|Keywords: ||invariant theory|
|Issue Date: ||2001|
|Publisher: ||SIAM PUBLICATIONS|
|Citation: ||SIAM JOURNAL ON COMPUTING, 31(2), 496-526|
|Abstract: ||We suggest an approach based on geometric invariant theory to the fundamental lower bound problems in complexity theory concerning formula and circuit size. Specifically, we introduce the notion of a partially stable point in a reductive-group representation, which generalizes the notion of stability in geometric invariant theory due to Mumford[Geometric Invariant Theory, Springer-Verlag, Berlin, 1965]. Then we reduce fundamental lower bound problems in complexity theory to problems concerning infinitesimal neighborhoods of the orbits of partially stable points. We also suggest an approach to tackle the latter class of problems via construction of explicit obstructions.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.